Zeros of Quasi-Polynomials and Linear Time-Optimal Control Problem
Mathematica balkanica, Tome 2 (1988) no. 3-4, p. 296
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1988_2_3-4_a3,
author = {T. I. Encheva and A. Iu. Levin},
title = {Zeros of {Quasi-Polynomials} and {Linear} {Time-Optimal} {Control} {Problem}},
journal = {Mathematica balkanica},
pages = {296},
year = {1988},
volume = {2},
number = {3-4},
url = {http://geodesic.mathdoc.fr/item/MABA_1988_2_3-4_a3/}
}
T. I. Encheva; A. Iu. Levin. Zeros of Quasi-Polynomials and Linear Time-Optimal Control Problem. Mathematica balkanica, Tome 2 (1988) no. 3-4, p. 296. http://geodesic.mathdoc.fr/item/MABA_1988_2_3-4_a3/